Hilbert空间中一阶非线性发展方程的反周期解问题  

Anti-periodic Solutions for the First Order Nonlinear Evolution Equations in Hilbert Space

在线阅读下载全文

作  者:陈晓玲[1] 吴柳婵 

机构地区:[1]广东工业大学应用数学学院,广东广州510520

出  处:《广东工业大学学报》2014年第4期74-78,共5页Journal of Guangdong University of Technology

摘  要:给出了Alain Haraux在1989年研究非线性发展方程反周期解所得结论的新的证明方法,研究了一类一阶非线性发展方程的反周期解的存在性和唯一性问题.It gave a new proof method of Alain Haraux's theorem which was obtained by studying anti-periodic solutions to some nonlinear evolution equations in 1989. Then,it studied the existence and uniqueness of anti-periodic solutions for a class of the first order semilinear evolution equation.

关 键 词:非线性 发展方程 反周期解 

分 类 号:O177.91[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象